Title: Bounds for right tails of deterministic and stochastic sums of random variables
Authors: Darkiewicz, G. ×
Deelstra, G.
Dhaene, Jan
Hoedemakers, Tom
Vanmaele, M. #
Issue Date: Dec-2009
Publisher: American Risk and Insurance Association, Inc.
Series Title: The Journal of Risk and Insurance vol:76 issue:4 pages:847-866
Abstract: We investigate lower and upper bounds for right tails (stop-loss premiums) of deterministic and stochastic sums of nonindependent random variables. The bounds are derived using the concepts of comonotonicity, convex order, and conditioning. The performance of the presented approximations is investigated numerically for individual life annuity contracts as well as for life annuity portfolios, where mortality is modeled by Makeham's law, whereas investment returns are modeled by a Brownian motion process.
ISSN: 0022-4367
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Bounds for right tails of deterministic and stochastic sums of random variables.pdf Accepted 204KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science